# SDR ZI3R025M012720121

- Difficulty date: January 24, 2012
- Submitted: January 27, 2012
- Operation: General aviation
- Make and model: Gulstm GVSPG550
- Engine: Rroyce BR700710A110
- Engine time: 6,769 hours, 1,475 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Swirler
- Part number: 6934408
- Condition: Missing
- Location: Fuel Nozzle Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZI3R RECEIVED 3 EA, BR710 FUEL NOZZLES FROM MFG.  ONE (1) OF THE THREE (3) NOZZLES HAD A MISSING COMPONENT; THE INNER AIR SWIRLER.  THE MISSING COMPONENT WAS DISCOVERED DURING AN CUSTOMER REQUIRED X-RAY INSPECTION PERFORMED BY OEM, AND THE MISSING PART WAS VERIFIED AT REPAIR STATION  DURING THE RECEIVING INSPECTION.  THE PO THAT WAS RECEIVED WITH THE PARTS DID NOT INDICATE ANY ISSUE WITH THE NOZZLES OR WITH THE ENGINE THAT THEY WERE REMOVED FROM.  THE CUSTOMER INDICATED IN A FOLLOWING EMAIL: "THIS ENGINE WAS SUBJECT TO OIL CONTAMINATION WHICH APPEARS TO HAVE FROM HEAVY FRETTAGE AND FAILURE IN THE INTERMEDIATE CASE MODULE."  THERE IS NO PREVIOUS RECORD OF THIS SN FOR MX; EITHER THE NOZZLE HAS BEEN IN SERVICE SINCE NEW, OR THE NOZZLE HAS BEEN SERVICED BY OTHER REPAIR STATIONS.
